MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39615
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: (b)(6) 2022 was use since event date was not provided.Initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that tip detachment and removal difficulties occurred.A 035/260/3mm amplatz super stiff guidewire was inserted into the target lesion.However, the guidewire broke during the procedure.The physician tried to move it but could not.No patient complications were reported.
 
Additional Manufacturer Narrative
B3 date of event: (b)(6) 2022 was used since event date was not provided.E1 initial reporter address 1: (b)(6).Device evaluated by mfr.: unit returned in a generic plastic bag, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The guidewire was returned, and it was kinked at several parts of the distal end.Confirming the reported guidewire "difficult to remove".Under microscope no other damages were observed at distal tip section.The outer diameter of the distal tip, middle section, proximal section and the overall length were within specification.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Corrected h6: evaluation conclusion code.B3 date of event: (b)(6) 2022 was use since event date was not provided.E1 initial reporter address 1: (b)(6).Device evaluated by mfr.: unit returned in a generic plastic bag, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The guidewire was returned, and it was kinked at several parts of the distal end, no other damages were observed.Under microscope it no damages were observed at distal tip section.The outer diameter of the distal tip, middle section, proximal section and the overall length were within specification.Boston scientific manufacturing processes include extensive inspections to ensure that all finished devices meet specifications.
 
Event or Problem Description

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15258519
Report Number2124215-2022-29457
Device Sequence Number20501194
Product Code DQX
UDI-Device Identifier08714729115861
UDI-Public08714729115861
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K843012
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/29/2025
Device Model Number39615
Device Catalogue Number39615
Device Lot Number0029135201
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/28/2022
Supplement Date Received by Manufacturer10/25/2022
11/22/2022
Initial Report FDA Received Date08/19/2022
Supplement Report FDA Received Date11/22/2022
12/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown